Next to The CW, CBS is the network we’ve heard next to nothing from in regards to shows getting picked up. Some announcements were made last month as well as yesterday, but over all there hasn’t been a definitive list yet. But that all changes this morning as CBS has announced their schedule for next season.

As for the full list of returning shows? Not many surprises there:

How I Met Your Mother; Hawaii Five-0; NCIS: LA; Criminal Minds; CSI: Crime Scene Investigation; The Mentalist; CSI: NY; Blue Bloods; Rules of Engagement; 48 Hours Mystery; The Good Wife; and CSI: Miami.

As for the schedule itself? It’s actually quite radical. So before commenting on it, you should read it for yourself:

MONDAY
8:00-8:30 PM              HOW I MET YOUR MOTHER
8:30-9:00 PM              2 BROKE GIRLS (New)
9:00-9:30 PM              TWO AND A HALF MEN
9:30-10:00 PM            MIKE & MOLLY
10:00-11:00 PM          HAWAII FIVE-0

TUESDAY
8:00-9:00 PM              NCIS
9:00-10:00 PM            NCIS: LOS ANGELES
10:00-11:00 PM          UNFORGETTABLE (New)

WEDNESDAY
8:00-9:00 PM              SURVIVOR: SOUTH PACIFIC
9:00-10:00 PM            CRIMINAL MINDS
10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION (New Time)

THURSDAY
8:00-8:30 PM              THE BIG BANG THEORY
8:30-9:00 PM              HOW TO BE A GENTLEMAN (New)
9:00-10:00 PM            PERSON OF INTEREST (New)
10:00-11:00 PM          THE MENTALIST

FRIDAY
8:00-9:00 PM              A GIFTED MAN (New)
9:00-10:00 PM            CSI: NY
10:00-11:00 PM          BLUE BLOODS

SATURDAY
8:00-8:30 PM              RULES OF ENGAGEMENT (New Time)
8:30-9:00 PM              COMEDYTIME SATURDAY
9:00-10:00 PM            CRIMETIME SATURDAY
10:00-11:00 PM          48 HOURS MYSTERY

SUNDAY
7:00-8:00 PM              60 MINUTES
8:00-9:00 PM              THE AMAZING RACE
9:00-10:00 PM            THE GOOD WIFE (New Time)
10:00-11:00 PM          CSI: MIAMI

There are some absolutely mind-boggling moves on this list. First of all, what’s with the move of CSI to the Wednesday post Criminal Minds’s slot? The show does very well on Thursday nights. Could this be a sign that CBS is ready to let the show go? Perhaps. Also, the move of The Good Wife to Sundays is an excellent idea. The show is excellent counter-programming to the premium cable Sunday night on HBO and Showtime. And finally, why bother producing another season of Rules of Engagement if your just putting it on Saturdays anyway?

In addition to the schedule, CBS also has released trailers for a majority of the new programming:

A Gifted Man

How to Be a Gentleman

Person of Interest

Two Broke Girls

Unforgettable


ARTICLE TAGS
Like this article? Join thousands of your fellow movie lovers who subscribe to The Weekly Edition from Film School Rejects. Our best articles, every week, right in your inbox!
  %
%  
Comment Policy: No hate speech allowed. If you must argue, please debate intelligently. Comments containing selected keywords or outbound links will be put into moderation to help prevent spam. Film School Rejects reserves the right to delete comments and ban anyone who doesn't follow the rules. We also reserve the right to modify any curse words in your comments and make you look like an idiot. Thank You!
Some movie websites serve the consumer. Some serve the industry. At Film School Rejects, we serve at the pleasure of the connoisseur. We provide the best reviews, interviews and features to millions of dedicated movie fans who know what they love and love what they know. Because we, like you, simply love the art of the moving picture.
SXSW 2014
Game of Thrones reviews
Got a Tip? Send it here:
editors@filmschoolrejects.com
Publisher:
Neil Miller
Managing Editor:
Scott Beggs
Associate Editors:
Rob Hunter
Kate Erbland
Christopher Campbell
All Rights Reserved © 2006-2014 Reject Media, LLC | Privacy Policy | Design & Development by Face3